MathSciNet Relay Station
MathSciNet bibliographic data
MR2113926 42B25 (47G10)
Tanaka, Hitoshi The Fefferman-Stein type inequality for the Kakeya maximal operator in Wolff's range. Proc. Amer. Math. Soc. 133 (2005), no. 3, 763–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement